# SDR DALA2017092207018

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 116,304 hours, 14,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK ROWS 72 - 75 EMERGENCY LIGHTS INOPERATIVE.    R & R THE BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD.
